# SDR UALA2013050803229

- Difficulty date: May 7, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 88,170 hours, 14,087 cycles
- Engine: Pwa PW4060
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Intermittent
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE LANDING GEAR MONITOR.  PSEU FAULTING S232 SYS 1 NOSE GEAR DOWN SENSOR.  TARGET TEST SHOWS FAR-SHOULD BE NEAR. TRIED SHIMMING SENSOR, NO HELP.  SENSOR IS INTERMITTENT.
